# SDR SWIA2020072251397

- Difficulty date: June 24, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE FWD PAX DOOR PULL IN LEVER FOUND THE FWD PAX DOOR ANGLE SUPPORT CHAFE.  REPAIRED PAX DOOR FWD ANGLE SUPPORT IAW MHIRJ REO.
